# SDR FDEA2020070211396

- Difficulty date: July 1, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 86,124 hours, 17,787 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

GOT A FUEL QTY / USED CHK ALERT AT FL 380.  FOLLOWING QRH IT APPEARED THAT WE HAD LOST APPROX 5000 LBS OF FUEL.  FOLLOWING CHK IT SEEMED LEAK WAS COMING FROM NR 2 TANK OR ENG.  ISOLATED TANK, IT WASNT LEAKING.  BURN TO NR 2 WAS MUCH HIGHER THAN NR 1 AND NR 3.  CHECK LIST HAD US SHUT DOWN NR 2 ENG.  LANDED UNEVENTFULLY.  WE WRE NOT MISSING ANY FUEL AND NR 2 TANK HAD INCREASED 1000 TO 5000 LBS THAN WHEN AIRBORNE.  MEL 28-01-01-02: TANK NR 2  FUEL TANK SYNOPTIC  QTY DISPLAY INOP.  FUEL TO KNOWN QTY, AND AFTER  REFUELING, VERIFY TANK NR 2 QTY WITH FUEL LEVEL STICKS AND RECORD IN THE AML/EAML.  OPERATE FSC IN MANUAL. OPS NOT AUTHORIZED ABOVE 78 N LAT TAIL FUEL MGMT INOP.
